# SDR REXA2017010700020

- Difficulty date: January 7, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,697 hours, 5,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT ATTEND SEAT PBE BAG VACUUM SEAL BROKEN. REMOVED & REPLACED FWD LT F/A PBE IAW AMM 35-31-06-000-801/35-31-06-400-801.
